BibTeX record journals/jcam/HasegawaS18

download as .bib file

@article{DBLP:journals/jcam/HasegawaS18,
  author    = {Takemitsu Hasegawa and
               Hiroshi Sugiura},
  title     = {Uniform approximation to Cauchy principal value integrals with logarithmic
               singularity},
  journal   = {J. Comput. Appl. Math.},
  volume    = {327},
  pages     = {1--11},
  year      = {2018},
  url       = {https://doi.org/10.1016/j.cam.2017.05.041},
  doi       = {10.1016/j.cam.2017.05.041},
  timestamp = {Thu, 20 Feb 2020 11:34:40 +0100},
  biburl    = {https://dblp.org/rec/journals/jcam/HasegawaS18.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics